×

Fixed point results for various \(\alpha\)-admissible contractive mappings on metric-like spaces. (English) Zbl 1469.54047

Summary: We establish some fixed point theorems for \(\alpha\)-admissible mappings in the context of metric-like space via various auxiliary functions. In particular, we prove the existence of a fixed point of the generalized Meir-Keeler type \(\alpha- \phi\)-contractive self-mapping \(f\) defined on a metric-like space \(X\). The given results generalize, improve, and unify several fixed point theorems for the generalized cyclic contractive mappings that have appeared recently in the literature.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E40 Special maps on metric spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Samet, B.; Vetro, C.; Vetro, P., Fixed point theorems for \(\left(\alpha^*, \psi\right)\)-contractive type mappings, Nonlinear Analysis: Theory, Methods & Applications, 75, 4, 2154-2165 (2012) · Zbl 1242.54027 · doi:10.1016/j.na.2011.10.014
[2] Rus, I. A., Generalized Contractions and Applications, 198 (2001), Cluj-Napoca, Romania: Cluj University Press, Cluj-Napoca, Romania · Zbl 0968.54029
[3] Bianchini, R. M.; Grandolfi, M., Trasformazioni di tipo contrattivo generalizzato in uno spazio metrico, Atti della Accademia Nazionale dei Lincei: Rendiconti: Classe di Scienze Fisiche, Matematiche e Naturali, 45, 212-216 (1968) · Zbl 0205.27202
[4] Proinov, P. D., A generalization of the Banach contraction principle with high order of convergence of successive approximations, Nonlinear Analysis: Theory, Methods & Applications, 67, 8, 2361-2369 (2007) · Zbl 1130.54021 · doi:10.1016/j.na.2006.09.008
[5] Proinov, P. D., New general convergence theory for iterative processes and its applications to Newton-Kantorovich type theorems, Journal of Complexity, 26, 1, 3-42 (2010) · Zbl 1185.65095 · doi:10.1016/j.jco.2009.05.001
[6] Samet, B., A fixed point theorem in a generalized metric space for mappings satisfying a contractive condition of integral type, International Journal of Mathematical Analysis, 3, 25-28, 1265-1271 (2009) · Zbl 1196.54084
[7] Ali, M. U.; Kamran, T., On \((\alpha^x 2 a;, \psi)\)-contractive multi-valued mappings, Fixed Point Theory and Applications, 2013 (2013) · Zbl 1423.54065 · doi:10.1186/1687-1812-2013-137
[8] Jleli, M.; Karapınar, E.; Samet, B., Best proximity points for generalized \(\alpha-\psi \)-proximal contractive type mappings, Journal of Applied Mathematics, 2013 (2013) · Zbl 1266.47077 · doi:10.1155/2013/534127
[9] Jleli, M.; Karapınar, E.; Samet, B., Fixed point results for \(\alpha - \psi_\lambda \)-contractions on gauge spaces and applications, Abstract and Applied Analysis, 2013 (2013) · Zbl 1470.54070 · doi:10.1155/2013/730825
[10] Karapınar, E., Discussion on \(\alpha - \psi\) contractions on generalized metric spaces, Abstract and Applied Analysis, 2014 (2014) · Zbl 1474.54177 · doi:10.1155/2014/962784
[11] Karapınar, E.; Samet, B., Generalized \(\alpha-\psi\) contractive type mappings and related fixed point theorems with applications, Abstract and Applied Analysis, 2012 (2012) · Zbl 1252.54037 · doi:10.1155/2012/793486
[12] Mohammadi, M.; Rezapour, S.; Shahzad, N., Some results on fixed points of—ciric generalized multifunctions, Fixed Point Theory and Applications, 2013 (2013) · Zbl 1423.54090 · doi:10.1186/1687-1812-2013-24
[13] Berzig, M.; Rus, M., Fixed point theorems for \(\alpha \)-contractive mappings of Meir-Keeler type and applications · Zbl 1311.54036
[14] Berzig, M.; Karapınar, E., Fixed point results for \((\alpha \psi, \beta \phi)\)-contractive mappings for a generalized altering distance, Fixed Point Theory and Applications, 2013 (2013) · Zbl 1469.54063 · doi:10.1186/1687-1812-2013-205
[15] Matthews, S. G., Partial metric topology, Proceedings of the 8th Summer of Conference on General Topology and Applications · Zbl 0911.54025
[16] Abdeljawad, T., Fixed points for generalized weakly contractive mappings in partial metric spaces, Mathematical and Computer Modelling, 54, 11-12, 2923-2927 (2011) · Zbl 1237.54038 · doi:10.1016/j.mcm.2011.07.013
[17] Agarwal, R. P.; Alghamdi, M. A.; Shahzad, N., Fixed point theory for cyclic generalized contractions in partial metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1477.54033 · doi:10.1186/1687-1812-2012-40
[18] Altun, I.; Erduran, A., Fixed point theorems for monotone mappings on partial metric spaces, Fixed Point Theory and Applications, 2011 (2011) · Zbl 1207.54051
[19] Aydi, H., Fixed point results for weakly contractive mappings in ordered partial metric spaces, Journal of Advanced Mathematical Studies, 4, 2, 1-12 (2011) · Zbl 1234.54051
[20] Chi, K. P.; Karapınar, E.; Thanh, T. D., A generalized contraction principle in partial metric spaces, Mathematical and Computer Modelling, 55, 5-6, 1673-1681 (2012) · Zbl 1255.54020 · doi:10.1016/j.mcm.2011.11.005
[21] Karapinar, E., Generalizations of Caristi Kirk’s theorem on partial metric spaces, Fixed Point Theory and Applications, 2011 (2011) · Zbl 1281.54027
[22] Karapınar, E.; Erhan, İ. M.; Ulus, A. Y., Fixed point theorem for cyclic maps on partial metric spaces, Applied Mathematics & Information Sciences, 6, 2, 239-244 (2012)
[23] Oltra, S.; Valero, O., Banach’s fixed point theorem for partial metric spaces, Rendiconti dell’Istituto di Matematica dell’Università di Trieste, 36, 1-2, 17-26 (2004) · Zbl 1080.54030
[24] Amini-Harandi, A., Metric-like spaces, partial metric spaces and fixed points, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1398.54064 · doi:10.1186/1687-1812-2012-204
[25] Karapınar, E.; Salimi, P., Dislocated metric space to metric spaces with some fixed point theorems, Fixed Point Theory and Applications, 2013 (2013) · Zbl 1470.54073
[26] Kirk, W. A.; Srinivasan, P. S.; Veeramani, P., Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, 4, 1, 79-89 (2003) · Zbl 1052.54032
[27] Meir, A.; Keeler, E., A theorem on contraction mappings, Journal of Mathematical Analysis and Applications, 28, 326-329 (1969) · Zbl 0194.44904 · doi:10.1016/0022-247X(69)90031-6
[28] Chen, C.-M., Fixed point theory for the cyclic weaker Meir-Keeler function in complete metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1273.54046 · doi:10.1186/1687-1812-2012-17
[29] Turinici, M., Abstract comparison principles and multivariable Gronwall-Bellman inequalities, Journal of Mathematical Analysis and Applications, 117, 1, 100-127 (1986) · Zbl 0613.47037 · doi:10.1016/0022-247X(86)90251-9
[30] Ran, A. C. M.; Reurings, M. C. B., A fixed point theorem in partially ordered sets and some applications to matrix equations, Proceedings of the American Mathematical Society, 132, 5, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[31] Kirk, W. A.; Srinivasan, P. S.; Veeramani, P., Fixed points for mappings satisfying cyclical contractive conditions, Fixed Point Theory, 4, 1, 79-89 (2003) · Zbl 1052.54032
[32] Agarwal, R. P.; Alghamdi, M. A.; Shahzad, N., Fixed point theory for cyclic generalized contractions in partial metric spaces, Fixed Point Theory and Applications, 2012 (2012) · Zbl 1477.54033 · doi:10.1186/1687-1812-2012-40
[33] Karapınar, E., Fixed point theory for cyclic weak \(\phi \)-contraction, Applied Mathematics Letters, 24, 6, 822-825 (2011) · Zbl 1256.54073 · doi:10.1016/j.aml.2010.12.016
[34] Karapınar, E.; Sadaranagni, K., Fixed point theory for cyclic \(\left(\phi, \psi\right)\)-contractions, Fixed Point Theory and Applications, 2011 (2011) · Zbl 1315.54038
[35] Păcurar, M.; Rus, I. A., Fixed point theory for cyclic \(\varphi \)-contractions, Nonlinear Analysis: Theory, Methods & Applications, 72, 3-4, 1181-1187 (2010) · Zbl 1191.54042 · doi:10.1016/j.na.2009.08.002
[36] Petric, M. A., Some results concerning cyclical contractive mappings, General Mathematics, 18, 4, 213-226 (2010) · Zbl 1289.54146
[37] Rus, I. A., Cyclic representations and fixed points, Annals of the Tiberiu Popoviciu Seminar of Functional Equations, Approximation and Convexity, 3, 171-178 (2005) · Zbl 1463.54126
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.